# SDR ASAA2021030834460

- Difficulty date: March 8, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT FLOOR TRANSITION PANEL HAS CORROSION THROUGHOUT BS727 -BS787. GROUNDED - YES.  CUSTOMER REF. ONLY; SEE CUSTOMER CARDS G1553675, G153678, G1553679, G1553682AND G1553752 FOR MAT ORIG. LOSS AND REMAINING TRACKING PURPOSES.  REMOVED LEFT TRANSITION PANEL FROM 727-787.  FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5 REPAIR 5.
